# SDR AALA202307030626

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11081
- Aircraft time: 2,424 hours, 678 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS OVEN BURNS FOOD TO A CHAR. A LITTLE BIT OF BLACK SMOKE. OVEN WAS SHUT OFF A NOT USED FOR REMAINDER OF THE FLIGHT. **SUPPLEMENTAL REPORT WAS SUBMITTED**(OPEN)
